CSpace
Banach空间中对偶规划的存在性定理
周广路1; 孙清滢2; 王长钰3
1997
Source Publication数学进展
ISSN1000-0917
Volume026Issue:003Pages:217
Abstract本文利用无穷下降方向,在Banach空间中建立了若干非凸对偶规划的存在性定理。作为特例,给出了半无限对偶规划和有限对偶规划的存在性定理。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41695
Collection中国科学院数学与系统科学研究院
Affiliation1.曲阜师范大学
2.中国石油大学
3.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
周广路,孙清滢,王长钰. Banach空间中对偶规划的存在性定理[J]. 数学进展,1997,026(003):217.
APA 周广路,孙清滢,&王长钰.(1997).Banach空间中对偶规划的存在性定理.数学进展,026(003),217.
MLA 周广路,et al."Banach空间中对偶规划的存在性定理".数学进展 026.003(1997):217.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[周广路]'s Articles
[孙清滢]'s Articles
[王长钰]'s Articles
Baidu academic
Similar articles in Baidu academic
[周广路]'s Articles
[孙清滢]'s Articles
[王长钰]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[周广路]'s Articles
[孙清滢]'s Articles
[王长钰]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.